# SDR DL73K002494

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 47,146 hours, 36,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737461
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / FS 960-1000 / STRG. 21L-25L :   GROUND DAMAGE REPAIR.   THE FUSELAGE SKIN AND UNDERLYING FRAMS AND STRINGERS WERE   BADLY DAMAGED BY GROUND EQUIPMENT IMPACT BETWEEN FS 960 &   1000 AND BETWEEN STRINGERS 21L & 25L.  THE DAMAGED AREAS    OF STRINGERS 22L-24L WERE REMOVED AND NEW SECTIONS SPLICED  IN.  THE FS 967 & 987 LOWER FRAME SECTIONS WERE REPLACED. A NEW SECTION OF SKIN WAS INSTALLED.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 379489-14, REV A.
